MathSciNet Relay Station
MathSciNet bibliographic data
MR968659 82A70 (65P05)
Mas-Gallic, S.; Poupaud, F. Approximation of the transport equation by a weighted particle method. Transport Theory Statist. Phys. 17 (1988), no. 4, 311–345.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement